# SDR CNMA20090091

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1902, FROM BL 0.0 TO LBL15, CORROSION ON FRAME LWR CHORD.  CORRODED SECTION OF CHORD WAS TRIMMED OUT.  CHORD WAS REINFORCED WITH A REPAIR ANGLE, STRAP AND FILLER PN N612AX-NRC562-1/-2/-3  FABRICATED AND INSTALLED IAW SRM VOL 1, 53-00-00, FIG 8.  USING FASTENERS BACB30MY6K4X B/N 512007 IAW SRM VOL 2, 51-31-01.
